MathSciNet Relay Station
MathSciNet bibliographic data
MR3059851 57M27 (37A05)
Baader, Sebastian; Marché, Julien Asymptotic Vassiliev invariants for vector fields. Bull. Soc. Math. France 140 (2012), no. 4, 569–582 (2013).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement